# SDR DL76L954081

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 20,767 hours
- Stage of operation: CL
- Nature of condition: C, R
- Precautionary procedure: A

## Discrepancy

AT 1,100 FT AFTER T/O, THE LT ENG COMP STALLED AND EGT WENT TO 652 DEGREES.  PWR WAS REDUCED TO IDLE AND ENG OPS NOR TO LANDING.  REVERSERS NOT USED, OVERWT LANDING ACCOMP VSI 300 FPM SPEED AT 170, LANDING SMOOTH.  EVIDENCE OF BIRD STRIKE ON NOSE COWL, PERFORMED BORE OF ENG, FOUND OK, PERFORMED HIGH POWER RUNUP AND ALL OK.
